| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 89-92


Jong Jin Seo, Taekyun Kim
      On modified q-Euler polynomials under S_5
      Applied Mathematical Sciences, Vol. 9, 2015, no. 89, 4413-4419
      http://dx.doi.org/10.12988/ams.2015.53268

Josephine Josol Baculta, Helen Moso Rara
      On regular generalized star b-functions in a bigeneralized topological space
      Applied Mathematical Sciences, Vol. 9, 2015, no. 89, 4421-4431
      http://dx.doi.org/10.12988/ams.2015.53238

K. Ben Haddouch, N. Tsouli, El Miloud Hssini, Z. El Allali
      Resonance problems for the weighted p-biharmonic operator
      Applied Mathematical Sciences, Vol. 9, 2015, no. 89, 4433-4441
      http://dx.doi.org/10.12988/ams.2015.48658

Cesar A. Gomez S.
      Exact solution of the Bogoyavlenskii equation using the improved tanh-coth method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 89, 4443-4447
      http://dx.doi.org/10.12988/ams.2015.55377

Igor G. Pospelov, Stanislav A. Radionov
      Firm dynamics in the Radner-Shepp model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 90, 4449-4468
      http://dx.doi.org/10.12988/ams.2015.54353

Suleyman Senyurt, Luca Grilli
      Spherical indicatrix curves of spatial quaternionic curves
      Applied Mathematical Sciences, Vol. 9, 2015, no. 90, 4469-4477
      http://dx.doi.org/10.12988/ams.2015.53279

L. H. Wiryanto, Sudi Mungkasi
      Internal monochromatic wave propagating over two bars
      Applied Mathematical Sciences, Vol. 9, 2015, no. 90, 4479-4488
      http://dx.doi.org/10.12988/ams.2015.55376

Esther Ria Matulessy, Aji Hamim Wigena, Anik Djuraidah
      Quantile regression with partial least squares in statistical downscaling for estimation of extreme rainfall
      Applied Mathematical Sciences, Vol. 9, 2015, no. 90, 4489-4498
      http://dx.doi.org/10.12988/ams.2015.53254

Moacir Manoel Rodrigues Junior, Nelson Hein, Volmir Eugenio Wilhelm, Adriana Kroenke
      Impact of convergence to IFRS on the economic and financial performance of construction and transportation enterprises: a study conducted through data envelopment analysis
      Applied Mathematical Sciences, Vol. 9, 2015, no. 91, 4499-4521
      http://dx.doi.org/10.12988/ams.2015.53193

I. Yegorov, A. Bratus, Y. Todorov
      Synthesis of optimal control in a mathematical model of economic growth under R&D investments
      Applied Mathematical Sciences, Vol. 9, 2015, no. 91, 4523-4564
      http://dx.doi.org/10.12988/ams.2015.55404

Denis V. Kuzyutin, Mariya V. Nikitina, Ludmila N. Razgulyaeva
      On the A-equilibria properties in multicriteria extensive games
      Applied Mathematical Sciences, Vol. 9, 2015, no. 92, 4565-4573
      http://dx.doi.org/10.12988/ams.2015.55374

Dmitry V. Dolgy, Taekyun Kim, Feng Qi, Jong Jin Seo
      A note on three variable symmetric identities for modified q-Bernoulli polynomials arising from bosonic p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 9, 2015, no. 92, 4575-4582
      http://dx.doi.org/10.12988/ams.2015.5339

Andrzej Walendziak
      Remarks on the paper: "On pseudo BCH-algebras"
      Applied Mathematical Sciences, Vol. 9, 2015, no. 92, 4583-4584
      http://dx.doi.org/10.12988/ams.2015.53400


Journals | Books | Author guidelines